First a little about me. Here is my breast cancer hx: IBC Diagnosed April 07, ER/PR- Her2 +
Dose Dense AC x 4
Taxol/Herceptin 12 weekly doses
10-15-07 MRM, no cancer in breast or nodes
Completed 2x daily radiation Jan. 15, 2008
Herceptin every 3 weeks until June 2, 2007
Now I have developed a rash on my chest. It is not along the incision line. It itches like crazy. More of the rash is in the radiation field. I have seen 5 doctors with this rash. They aren't dure what it is. Yesterday the breast surgeon took 2 skin samples and sent them to be biopsied.
Question: Has anyone else had a similar problem and how did it turn out?
Anything help the itch? It could help my wife who has similar symptoms 10 weeks after radiotherapy. It is so bad the doctor thinks it may be an allergic reaction to Tamoxifen, so we replaced that by Arimidex.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.